# SDR DALA2023050803574

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 109,500 hours, 15,766 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 FLIGHT ATTENDANT PANEL AMBER. CORRECTIVE ACTION: BULB CHECKED FOR SECURITY AND FOUND GOOD. (5115666)
